# SDR AALA202402269605

- Difficulty date: February 26, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 38,981 hours, 16,453 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG23599
- Condition: Low Pressure
- Location: R1 Door
- Part time: 20,411 hours, 8,911 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND FORWARD 1R GALLEY SERVICE DOOR SLIDE BOTTLE PRESSURE LOW. REMOVED AND REPLACED R-1 DOOR SLIDE. PER JOB CARD 08L22125001.
